# SDR AALA20070373

- Difficulty date: February 20, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T452/20FEB - RED NOSE GEAR LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  SERVICE NOSE STRUT, REPLACED SHRADER VALVE, AND REPLACED D1 NOSE GEAR PISTON SENSOR AND REPACKED LOWER PISTON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
